# SDR AWKA2014061880614

- Difficulty date: June 14, 2014
- Submitted: June 18, 2014
- Operation: Air carrier
- Aircraft: N780XJ
- Make and model: Cessna 750
- Aircraft serial: 7500280
- Aircraft time: 5,644 hours, 2,709 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: 67177847
- Condition: Cracked
- Location: Rt Pylon
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB OUT FLIGHT CREW RECEIVED A HYD LEVEL LOW CAS MSG AT 20% & AFTER TWO MINUTES B SYS HYD QTY WAS AT 0%.  THE ACFT WAS DIVERTED & AN UNEVENTFUL LANDING WAS ACCOMPLISHED.  FOUND B SYS HYD PRESS LINE CRACKED UNDER THE RT PYLON.  HYD LINE WAS R & R WITH NEW.  SYS BLEED, LEAK & OPERATIONAL CHECKS PERFORMED, NO DEFECTS NOTED.
